# SDR E81R_JW30312_2

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N153QS
- Make and model: Beech 400A
- Aircraft serial: RK490
- Aircraft time: 1,450 hours, 1,365 cycles
- System (JASC): 2760 · Drag Control System
- Part: Limit Switch
- Part number: 21EN426
- Condition: Failed
- Location: Speed Brakes
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED SPEED BRAKES WOULD NOT DEPLOY ON DESCENT GOING THROUGH 9000 FT AT 250 KIAS.  SPEED BRAKES EVENTUALLY DEPLOYED AFTER CYCLING SPEED BRAKE CONTROL SWITCH SEVERAL TIMES.  TROUBLESHOT SYS, FOUND HIGH INTERNAL RESISTANCE IN THE S156 SPEED BRAKE RETRACT LIMIT SWITCH. REPLACED THE S156 SWITCH WITH A NEW SWITCH, SPEED BRAKE SYS CHECKS IAW SERIES MM 27-60-00 WERE OK, NO FAULTS NOTED. RECOMMEND AIRFRAME MFG INVESTIGATE WHETHER AN ISOLATED FAULT, OR IF THERE MIGHT BE A PROBLEM WITH A SPECIFIC LOT OF SWITCH ASSY.
